Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

  [Search Papers]
1411. D. Kamani,
Moving Mixed Branes in Compact Space-Time
Mod. Phys. Lett. A 15(2000), 1655-1664  [abstract]   
arXive.org link: hep-th/9910043 [ abs, src, ps, others], cited by
IPM/P-1999/050
 
1412. F. Shojai and A. Shojai,
Non-Minimal Scalar-Tensor Theories and Quantum Gravity
Int. J. Mod. Phys. A 15(2000), 1859-1868  [abstract]   
IPM/P-1999/049
 
1413. H. Arfaei and D. Kamani,
Mixed Branes Interaction in Compact Spacetime
Nucl. Phys. B 561(1999), 57-76  [abstract]   
arXive.org link: hep-th/9911146 [ abs, src, ps, others], cited by
IPM/P-1999/048
 
1414. H. Arfaei and D. Kamani,
Mixed Branes at Angle in Compact Spacetime
Phys. Lett. B 475(2000), 39-45  [abstract]   
arXive.org link: hep-th/9909079 [ abs, src, ps, others], cited by
IPM/P-1999/047
 
1415. A. Shojai,
Quantum, Gravity and Geometry
Int. J. Mod. Phys. A 15(2000), 1757-1771  [abstract]   
IPM/P-1999/046
 
1416. M. Alishahiha, Y. Oz and M.M. Sheikh-Jabbari,
Supergravity and Large N Noncommutative Field Theories
JHEP 11(1999), 007  [abstract]   
arXive.org link: hep-th/9909215 [ abs, src, ps, others], cited by
IPM/P-1999/045
 
1417. J. Davoudi, A.R. Rastegar and M.R. Rahimi Tabar,
Universal and Non-Universal PDF's of the Forced Burgers Turbulence in 3-Dimensions
  (Preprint) [abstract]   
arXive.org link: chao-dyn/9908011 [ abs, src, ps, others], cited by
IPM/P-1999/044
 
1418. A.H. Fatollahi and S. Parvizi,
D-particle Feynman Graphs and Their Amplitudes
  (Preprint) [abstract]   
arXive.org link: hep-th/9907146 [ abs, src, ps, others], cited by
IPM/P-1999/043
 
1419. A. Shafiee and M. Golshani,
The Possibility of Factorizable Contextual Hidden Variable Theories
  (Preprint) [abstract]   
arXive.org link: quant-ph/9907060 [ abs, src, ps, others], cited by
IPM/P-1999/042
 
1420. A. Shafiee and M. Golshani,
The Significance of Outcome Independence Condition
  (Preprint) [abstract]   
IPM/P-1999/041
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.